What to do about E.D.? When nothing seems to work.

HarlequinBunnie HarlequinBunnie
My husband and I have been married for 12 years and together for 14. Our daughter left yesterday to visit family and then to depart for college. She will not be returning home for some time so we are alone in the home again. I have thought for some time now that he was having trouble because of the fact we could never really be alone factor. I also thought it was because I had put on a few pounds. I have almost lost the weight I gained and like I said the child is gone yet he is still having a problem. Over the years we have tried medications, herbal supplements, lotions, oils, toys, movies, and even props. I am at a loss and don't know what to do. Can anyone give me some advice or ideas on how to deal with this issue. Many thanks.
06/12/2012
  • Buy 1 Vibrator Get 1 FREE
  • Limited offer: Save 25% on Blush Toys
  • Annual Clearance - Save 40%
  • Better Price Sale - Save 50%
  • Better Price Sale - Save 60%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
indiglo indiglo
I'm assuming by "medications" you mean prescriptions meds like Viagra, Cialis, etc. If that's true, then you would have gone to a doctor for it. So I would suggest going back to that same doctor and telling them the meds didn't work. There are SO many things that can cause ED, and some of them can be serious health problems: hardening of the arteries, diabetes, high blood pressure, other medications, the list goes on.

So if the meds and such aren't working, it's time to investigate the root cause. I'd make an appointment with the doctor you saw before (or with your primary care doc if you haven't been to a doctor about this yet) and discuss other options, tests that could be run, etc. From there, your primary care doc may very well refer you to a urologist.

Best wishes!
06/12/2012
Petite Valentine Petite Valentine
Quote:
Originally posted by HarlequinBunnie
My husband and I have been married for 12 years and together for 14. Our daughter left yesterday to visit family and then to depart for college. She will not be returning home for some time so we are alone in the home again. I have thought for some ... More
I agree with indiglo — make an appointment with the doctor to rule out any health problems. Also, ask him if he would like you to go with him. If you have a positive "we'll work through this" attitude, it may alleviate some of his mental stress about his condition.

In the meantime, don't take it personally, ED is not a reflection of how your husband feels about you, and it doesn't mean he's lost his desire for you. Remind him you can still be intimate without involving his penis (so he doesn't feel pressured), and see if he would like to try using toys together (you're in the right place to find one, mais oui?)
06/12/2012
P'Gell P'Gell
Quote:
Originally posted by indiglo
I'm assuming by "medications" you mean prescriptions meds like Viagra, Cialis, etc. If that's true, then you would have gone to a doctor for it. So I would suggest going back to that same doctor and telling them the meds ... More
I was just going to say this!

If ED medications, real medications like Cialis, Viagra etc don't help, he needs to see a doctor. He could be suffering from diabetes, high blood pressure, heart disease, peripheral neuropathy or a host of other health problems.

ED is a sign that a LOT is going on in his body and it needs to be checked out. If he has tried real ED meds under a doctor's care (NOT gotten them from websites, many of them are nothing more than reformed aspirin, he needs to see a doctor and get them from a real pharmacy) and he's still having problems, he NEEDS to see a urologist that specializes in Erectile Dysfunction, as well as have a complete physical.

I hope he's OK. Let us know.
06/12/2012
EvilHomer EvilHomer
Men get erections on and off during the night. Honestly that is the first thing I would check/monitor. If he gets erections during the night, but not when he is awake it is probably a matter of the mind and no drugs will help. If he doesn't get erections during the night it is likely a physical issue and if real medication don't work it is time to work with a doctor to get the root cause, it could be a serious underlying condition.
06/12/2012
Total posts: 5
Unique posters: 5